English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Branching rules of semi-simple Lie algebras using affine extensions

Quella, T. (2002). Branching rules of semi-simple Lie algebras using affine extensions. Journal of Physics A, 35, 3743-3753.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-54F5-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-54F6-8
Genre: Journal Article

Files

show Files
hide Files
:
2770.pdf (Preprint), 215KB
Name:
2770.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Quella, Thomas1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We present a closed formula for the branching coefficients of an embedding [fraktur p] [hookrightarrow] [fraktur g] of two finite-dimensional semi-simple Lie algebras. The formula is based on the untwisted affine extension of [fraktur p] . It leads to an alternative proof of a simple algorithm for the computation of branching rules, which is an analogue of the Racah-Speiser algorithm for tensor products. We present some simple applications and describe how integral representations for branching coefficients can be obtained. In the last part, we comment on the relation of our approach to the theory of NIM-reps of the fusion ring in WZW models with chiral algebra [{mathfrak g}}_k] . In fact, it turns out that for these models each embedding [fraktur p] [hookrightarrow] [fraktur g] induces a NIM-rep at level k [rightarrow] [infty] . In cases where these NIM-reps can be extended to finite level, we obtain a Verlinde-like formula for branching coefficients. Reviewing this question, we propose a solution to a puzzle which remained open in related work by Alekseev, Fredenhagen, Quella and Schomerus.

Details

show
hide
Language(s): eng - English
 Dates: 2002
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 2770
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 35 Sequence Number: - Start / End Page: 3743 - 3753 Identifier: -